Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Isometries on $ L\sb {p,1}$

Authors: N. L. Carothers and B. Turett
Journal: Trans. Amer. Math. Soc. 297 (1986), 95-103
MSC: Primary 46E30; Secondary 46B20
MathSciNet review: 849469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extreme points of the sphere of the Lorentz function space $ {L_{p,1}}[0,1]$ are computed. As an application, the linear isometries from $ {L_{p,1}}$ into itself are completely described.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20

Additional Information

PII: S 0002-9947(1986)0849469-6
Keywords: Linear isometries, Lorentz function spaces, extreme points
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia